Alert archive / South Dakota / Wind Advisories in 2012

Wind Advisory 13, NWS Rapid City, SD

March 2, 201212 counties in South Dakota

NWS Rapid City, SD issued this wind advisory at Mar 2, 2012, 3:40 AM MST for 12 counties in South Dakota. It took effect at Mar 2, 2012, 6:00 AM MST. It was in force for 11 hr.

The area

The counties it named.

The facts

Issued
Mar 2, 2012, 3:40 AM MST (10:40 UTC)
In effect from
Mar 2, 2012, 6:00 AM MST
Expired
Mar 2, 2012, 5:00 PM MST
In force
11 hr
Issued by
NWS Rapid City, SD

Counties Butte County, SD, Haakon County, SD, Harding County, SD, Jackson County, SD, Lawrence County, SD, Meade County, SD, Mellette County, SD, Pennington County, SD, Perkins County, SD, Todd County, SD, Tripp County, SD, Ziebach County, SD

The radar

The Rapid City radar (KUDX), 64 km from the middle of the area, began a volume at 10:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Rapid City, SD (KUNR), launched 00:00Z, 10.7 hours before the alert went out and 70 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Rapid City, SD at 00:00Z on 2012-03-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Rapid City, SD at 00:00Z on 2012-03-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 26 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3805 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
26 m²/s²
0-3 km storm-relative helicity
34 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

820 
WWUS73 KUNR 021040
NPWUNR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE RAPID CITY SD
340 AM MST FRI MAR 2 2012

...STRONG WINDS TODAY FROM NORTHWEST SOUTH DAKOTA TO SOUTH CENTRAL
SOUTH DAKOTA...

.A COLD FRONT WILL PASS THROUGH SOUTH DAKOTA TODAY. BEHIND THE
FRONT...STRONG NORTHWESTERLY WINDS WILL DEVELOP THIS MORNING.
SUSTAINED WINDS OF 25 TO 35 MPH WITH GUSTS OF 45 TO 50 MPH ARE
EXPECTED THROUGHOUT THE DAY. WINDS WILL SUBSIDE AFTER SUNSET.

SDZ001-002-012-013-025-021845-
/O.NEW.KUNR.WI.Y.0013.120302T1300Z-120303T0000Z/
HARDING-PERKINS-BUTTE-NORTHERN MEADE CO PLAINS-
NORTHERN FOOT HILLS-
INCLUDING THE CITIES OF...BUFFALO...LEMMON...BISON...
BELLE FOURCHE...FAITH...SPEARFISH
340 AM MST FRI MAR 2 2012

...WIND ADVISORY IN EFFECT FROM 6 AM THIS MORNING TO 5 PM MST THIS
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN RAPID CITY HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 6 AM THIS MORNING TO 5 PM MST
THIS AFTERNOON.

* STRONG NORTHWEST WINDS WILL DEVELOP EARLY THIS MORNING AND
  PERSIST THROUGH THE AFTERNOON.

* WINDS OF 25 TO 35 MPH WITH GUSTS OF 45 TO 50 MPH ARE EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS 30 MPH WINDS...OR GUSTS OVER 45 MPH...ARE
EXPECTED OR OCCURRING.

&&

$$

SDZ014-026-031-032-043-046-047-049-072-073-021845-
/O.NEW.KUNR.WI.Y.0013.120302T1500Z-120303T0000Z/
ZIEBACH-RAPID CITY-PENNINGTON CO PLAINS-HAAKON-JACKSON-MELLETTE-
TODD-TRIPP-STURGIS/PIEDMONT FOOT HILLS-SOUTHERN MEADE CO PLAINS-
INCLUDING THE CITIES OF...DUPREE...RAPID CITY...WALL...PHILIP...
KADOKA...WHITE RIVER...MISSION...WINNER...STURGIS...UNION CENTER
340 AM MST FRI MAR 2 2012 /440 AM CST FRI MAR 2 2012/

...WIND ADVISORY IN EFFECT FROM 8 AM MST /9 AM CST/ THIS MORNING
TO 5 PM MST /6 PM CST/ THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN RAPID CITY HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 8 AM MST /9 AM CST/ THIS
MORNING TO 5 PM MST /6 PM CST/ THIS AFTERNOON. 

* STRONG NORTHWEST WINDS WILL DEVELOP BY MID MORNING AND PERSIST
  THROUGH THE AFTERNOON.

* WINDS OF 25 TO 35 MPH WITH GUSTS OF 45 TO 50 MPH ARE EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS 30 MPH WINDS...OR GUSTS OVER 45 MPH...ARE
EXPECTED OR OCCURRING.

&&

$$
3 follow-up statements
813 
WWUS73 KUNR 021554
NPWUNR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE RAPID CITY SD
854 AM MST FRI MAR 2 2012

.BEHIND A FRONT...STRONG NORTHWESTERLY WINDS WILL CONTINUE
TODAY. SUSTAINED WINDS OF 25 TO 35 MPH WITH GUSTS OF 45 TO 50 MPH
ARE EXPECTED THROUGHOUT THE DAY. WINDS WILL SUBSIDE AFTER SUNSET.

SDZ001-002-012-013-025-030000-
/O.CON.KUNR.WI.Y.0013.000000T0000Z-120303T0000Z/
HARDING-PERKINS-BUTTE-NORTHERN MEADE CO PLAINS-
NORTHERN FOOT HILLS-
INCLUDING THE CITIES OF...BUFFALO...LEMMON...BISON...
BELLE FOURCHE...FAITH...SPEARFISH
854 AM MST FRI MAR 2 2012

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. 

* STRONG NORTHWEST WINDS WILL CONTINUE THROUGH THIS AFTERNOON.

* WINDS OF 25 TO 35 MPH WITH GUSTS OF 45 TO 50 MPH ARE EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS 30 MPH WINDS...OR GUSTS OVER 45 MPH...ARE
EXPECTED OR OCCURRING.

&&

$$

SDZ014-026-031-032-043-046-047-049-072-073-030000-
/O.CON.KUNR.WI.Y.0013.000000T0000Z-120303T0000Z/
ZIEBACH-RAPID CITY-PENNINGTON CO PLAINS-HAAKON-JACKSON-MELLETTE-
TODD-TRIPP-STURGIS/PIEDMONT FOOT HILLS-SOUTHERN MEADE CO PLAINS-
INCLUDING THE CITIES OF...DUPREE...RAPID CITY...WALL...PHILIP...
KADOKA...WHITE RIVER...MISSION...WINNER...STURGIS...UNION CENTER
854 AM MST FRI MAR 2 2012 /954 AM CST FRI MAR 2 2012/

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST /6 PM CST/ THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST /6 PM CST/ THIS
AFTERNOON. 

* STRONG NORTHWEST WINDS WILL DEVELOP THIS MORNING AND PERSIST
  THROUGH THE AFTERNOON.

* WINDS OF 25 TO 35 MPH WITH GUSTS OF 45 TO 50 MPH ARE EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS 30 MPH WINDS...OR GUSTS OVER 45 MPH...ARE
EXPECTED OR OCCURRING.

&&

$$
927 
WWUS73 KUNR 022130
NPWUNR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE RAPID CITY SD
230 PM MST FRI MAR 2 2012

.NORTHWEST WINDS WILL QUICKLY SUBSIDE THIS EVENING.

SDZ001-002-012-013-025-030000-
/O.CON.KUNR.WI.Y.0013.000000T0000Z-120303T0000Z/
HARDING-PERKINS-BUTTE-NORTHERN MEADE CO PLAINS-
NORTHERN FOOT HILLS-
INCLUDING THE CITIES OF...BUFFALO...LEMMON...BISON...
BELLE FOURCHE...FAITH...SPEARFISH
230 PM MST FRI MAR 2 2012

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. 

* VERY WINDY NORTHWEST WINDS WILL CONTINUE THROUGH THIS AFTERNOON.

* WINDS OF 25 TO 35 MPH WITH GUSTS OF 45 TO 50 MPH ARE EXPECTED.
  WINDS WILL QUICKLY SUBSIDE THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS 30 MPH WINDS...OR GUSTS OVER 45 MPH...ARE
EXPECTED OR OCCURRING.

&&

$$

SDZ014-026-031-032-043-046-047-049-072-073-030000-
/O.CON.KUNR.WI.Y.0013.000000T0000Z-120303T0000Z/
ZIEBACH-RAPID CITY-PENNINGTON CO PLAINS-HAAKON-JACKSON-MELLETTE-
TODD-TRIPP-STURGIS/PIEDMONT FOOT HILLS-SOUTHERN MEADE CO PLAINS-
INCLUDING THE CITIES OF...DUPREE...RAPID CITY...WALL...PHILIP...
KADOKA...WHITE RIVER...MISSION...WINNER...STURGIS...UNION CENTER
230 PM MST FRI MAR 2 2012 /330 PM CST FRI MAR 2 2012/

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST /6 PM CST/ THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST /6 PM CST/ THIS
AFTERNOON. 

* VERY WINDY NORTHWEST WINDS WILL CONTINUE THROUGH THIS AFTERNOON.

* WINDS OF 25 TO 35 MPH WITH GUSTS OF 45 TO 50 MPH ARE EXPECTED.
  WINDS WILL QUICKLY SUBSIDE THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS 30 MPH WINDS...OR GUSTS OVER 45 MPH...ARE
EXPECTED OR OCCURRING.

&&

$$
957 
WWUS73 KUNR 022355
NPWUNR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE RAPID CITY SD
455 PM MST FRI MAR 2 2012

SDZ001-002-012-013-025-030100-
/O.EXP.KUNR.WI.Y.0013.000000T0000Z-120303T0000Z/
HARDING-PERKINS-BUTTE-NORTHERN MEADE CO PLAINS-
NORTHERN FOOT HILLS-
INCLUDING THE CITIES OF...BUFFALO...LEMMON...BISON...
BELLE FOURCHE...FAITH...SPEARFISH
455 PM MST FRI MAR 2 2012

...WIND ADVISORY WILL EXPIRE AT 5 PM MST THIS AFTERNOON...

NORTHWEST WINDS CONTINUE TO DIMINISH. THEREFORE...THE WIND
ADVISORY WILL EXPIRE AT 5 PM MST THIS AFTERNOON.


$$

SDZ014-026-031-032-043-046-047-049-072-073-030100-
/O.EXP.KUNR.WI.Y.0013.000000T0000Z-120303T0000Z/
ZIEBACH-RAPID CITY-PENNINGTON CO PLAINS-HAAKON-JACKSON-MELLETTE-
TODD-TRIPP-STURGIS/PIEDMONT FOOT HILLS-SOUTHERN MEADE CO PLAINS-
INCLUDING THE CITIES OF...DUPREE...RAPID CITY...WALL...PHILIP...
KADOKA...WHITE RIVER...MISSION...WINNER...STURGIS...UNION CENTER
455 PM MST FRI MAR 2 2012 /555 PM CST FRI MAR 2 2012/

...WIND ADVISORY WILL EXPIRE AT 5 PM MST /6 PM CST/ THIS
AFTERNOON...

NORTHWEST WINDS CONTINUE TO DIMINISH. THEREFORE...THE WIND
ADVISORY WILL EXPIRE AT 5 PM MST OR 6PM CST.


$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Rapid City, SD wrote its last area forecast discussion before this wind advisory went out at Mar 2, 3:22 AM MST, 18 minutes earlier.

Area forecast discussion, Mar 2, 3:22 AM MST, 18 minutes before
AREA FORECAST DISCUSSION FOR WESTERN SD AND NORTHEASTERN WY
NATIONAL WEATHER SERVICE RAPID CITY SD
322 AM MST FRI MAR 2 2012

.DISCUSSION...UPPER LEVEL ANALYSIS SHOWS A BROAD TROUGH OVER THE WEST
CENTRAL CONUS...WITH AN UPPER LOW OVER NORTH DAKOTA. SATELLITE SHOWS
A COLD FRONT ASSOCIATED WITH THIS LOW THAT IS JUST MAKING ITS WAY INTO
NORTHWEST SOUTH DAKOTA. AHEAD OF THE FRONT ARE SOME SNOW SHOWERS MOVING
INTO NORTHEAST WYOMING. WINDS ACROSS THE FORECAST AREA ARE LIGHT AND
VARIABLE AT 09Z...WITH TEMPERATURES IN THE TEENS AND 20S.

WINDS WILL INCREASE RAPIDLY THIS MORNING IN NORTHWEST SOUTH DAKOTA
FOLLOWING THE COLD FRONT. AS THE FRONT MOVES THROUGH SOUTH
DAKOTA...NORTHWEST WINDS ACROSS THE SOUTH DAKOTA PLAINS ARE EXPECTED
TO BECOME SUSTAINED 25 TO 35 MPH WITH GUSTS OF 45 TO 50 MPH. MODELS
ARE SHOWING PRETTY GOOD COLD ADVECTION TO SUPPORT THIS.
THEREFORE...ISSUED A WIND ADVISORY TODAY FROM NORTHWEST SOUTH DAKOTA
THROUGH SOUTH CENTRAL SOUTH DAKOTA...INCLUDING THE NORTHERN AND
EASTERN FOOTHILLS. WINDS WILL DECREASE TONIGHT BEFORE BECOMING
BREEZY FROM THE NORTHWEST SATURDAY AND SUNDAY.

SNOW WILL CONTINUE MOVING IN FROM THE WEST AND WRAPPING AROUND THE
LOW IN NORTH DAKOTA...MOVING INTO NORTHEAST WYOMING AND WESTERN
SOUTH DAKOTA TODAY. MINIMAL ACCUMULATIONS ARE EXPECTED...EXCEPT FOR
THE NORTHERN HILLS. STRONG NORTHWEST WINDS TODAY...ALONG WITH
PROLIFIC MOISTURE...WILL ENHANCE UPSLOPE SNOW DEVELOPMENT OVER THE
NORTHERN HILLS. FORECAST LAPSE RATES AND FROUDE NUMBERS ARE SLIGHTLY
LESS THAN PREVIOUS FORECASTS...YET STILL HIGH. LAPSE RATES BETWEEN
850 AND 750 MB WILL BE 7 TO 8 C/KM TODAY...AND JUST AS HIGH ON
SATURDAY. FROUDE NUMBERS ALSO INCREASE TO 2 TO 3 BY LATE AFTERNOON
TODAY AND SATURDAY. THEREFORE...A PROLONGED PERIOD OF SNOWFALL IS
EXPECTED ACROSS THE NORTHERN HILLS FRIDAY THROUGH SUNDAY MORNING.
WILL KEEP WINTER WEATHER ADVISORY GOING...AS IT STILL APPEARS THAT 6
TO 12 INCHES OF SNOW ARE POSSIBLE. CHANCES OF SNOW ARE ALSO POSSIBLE
ACROSS NORTHEAST WYOMING AND NORTHWEST SOUTH DAKOTA ON SATURDAY AND
SATURDAY NIGHT...WHEN THE AREA IS UNDER THE LEFT EXIT REGION OF THE
UPPER JET.

COLD AIR ADVECTION WILL DECREASE TEMPERATURES TODAY...WITH HIGHS
RANGING FROM THE MID 20S TO MID 30S. LOWS TONIGHT WILL BE IN THE
TEENS. AN UPPER RIDGE BEGINS BUILDING INTO THE REGION
SATURDAY...INTRODUCING A WARMING TREND. HIGHS WILL BE IN THE 30S AND
LOWER 40S SATURDAY...AND 40S TO LOWER 50S ON SUNDAY.

EXTENDED...STRONG UPPER RIDGING WILL DOMINATE THE AREA FOR THE EARLY
PART OF NEXT WEEK. DRY WEATHER AND TEMPERATURES WELL ABOVE SEASONAL
AVERAGES ARE EXPECTED THROUGH TUESDAY. A POSITIVELY TILTED UPPER
TROF AND ASSOCIATED SURFACE COLD FRONT WILL MOVE THROUGH THE
NORTHERN PLAINS TUESDAY NIGHT OR WEDNESDAY MORNING...BRINGING A
CHANCE OF RAIN OR SNOW SHOWERS AND CLOSER TO AVERAGE TEMPERATURES.
THIS SYSTEM SHIFTS EAST FAIRLY QUICKLY WITH DRY AND SEASONABLE
CONDITIONS RETURNING FOR THE LAST HALF OF NEXT WEEK.

&&

.AVIATION...12Z TAFS
A STRONG COLD FRONT WILL MOVE THROUGH THE NORTHERN PLAINS THIS
MORNING. NORTHWEST WINDS WILL INCREASE ACROSS THE WESTERN SOUTH
DAKOTA PLAINS BETWEEN 12Z AND 16Z...AND BETWEEN 15Z AND 18Z ACROSS
NORTHEAST WYOMING. WINDS ARE EXPECTED TO INCREASE TO 30 TO 40 MPH
WITH HIGHER GUSTS BY EARLY AFTERNOON ACROSS THE SOUTH DAKOTA PLAINS.
SNOW SHOWERS WILL DEVELOP ACROSS NORTHEAST WYOMING AND PARTS OF
WESTERN SOUTH DAKOTA AROUND 15Z. THE BEST CHANCES WILL BE UPSLOPE
ENHANCED SNOW SHOWERS ACROSS THE NORTHERN BLACK HILLS. MVFR/IFR
CONDITIONS ARE EXPECTED WITH THESE SHOWERS FOR MUCH OF THE DAY.

&&

.UNR WATCHES/WARNINGS/ADVISORIES...
SD...WINTER WEATHER ADVISORY UNTIL 5 AM MST SUNDAY FOR CENTRAL BLACK
     HILLS-NORTHERN BLACK HILLS.

     WIND ADVISORY FROM 8 AM MST /9 AM CST/ THIS MORNING TO 5 PM MST
     /6 PM CST/ THIS AFTERNOON FOR HAAKON-JACKSON-MELLETTE-
     PENNINGTON CO PLAINS-RAPID CITY-SOUTHERN MEADE CO PLAINS-
     STURGIS/PIEDMONT FOOT HILLS-TODD-TRIPP-ZIEBACH.

     WIND ADVISORY FROM 6 AM MST THIS MORNING TO 5 PM MST THIS
     AFTERNOON FOR BUTTE- HARDING- NORTHERN FOOT HILLS-NORTHERN
     MEADE CO PLAINS- PERKINS.

WY...WINTER WEATHER ADVISORY UNTIL 5 AM MST SUNDAY FOR WYOMING BLACK
     HILLS.

&&

SHORT TERM...EWY
LONG TERM....15
AVIATION...15
Hazardous weather outlook, Mar 1, 2:43 PM MST, 12 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE RAPID CITY SD
243 PM MST THU MAR 1 2012

SDZ001-002-012>014-024>032-041>044-046-047-049-072>074-WYZ054>058-
071-021400-
BENNETT-BUTTE-CENTRAL BLACK HILLS-CUSTER CO PLAINS-FALL RIVER-HAAKON-
HARDING-HERMOSA FOOT HILLS-JACKSON-MELLETTE-NORTHEASTERN CROOK-
NORTHERN BLACK HILLS-NORTHERN CAMPBELL-NORTHERN FOOT HILLS-
NORTHERN MEADE CO PLAINS-PENNINGTON CO PLAINS-PERKINS-RAPID CITY-
SHANNON-SOUTHERN BLACK HILLS-SOUTHERN CAMPBELL-SOUTHERN FOOT HILLS-
SOUTHERN MEADE CO PLAINS-STURGIS/PIEDMONT FOOT HILLS-TODD-TRIPP-
WESTERN CROOK-WESTON-WYOMING BLACK HILLS-ZIEBACH-
243 PM MST (343 PM CST) THU MAR 1 2012

...WINTER WEATHER ADVISORY FRIDAY MORNING THROUGH SATURDAY NIGHT FOR
THE NORTHERN BLACK HILLS...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN SOUTH DAKOTA AND
NORTHEASTERN WYOMING.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A LOW PRESSURE SYSTEM WILL MOVE THROUGH NORTH DAKOTA FRIDAY...
DRAGGING A COLD FRONT THROUGH THE REGION. ON THE SOUTH
DAKOTA PLAINS...NORTHWEST WINDS WILL INCREASE TO 20 TO 30 MPH BEHIND
THE FRONT WITH GUSTS TO 40 MPH AT TIMES INTO FRIDAY AFTERNOON.

UPSLOPE SNOW SHOWERS WILL DEVELOP OVER THE NORTHERN BLACK HILLS
FRIDAY MORNING AND LAST INTO SATURDAY NIGHT. 3 TO 7 INCHES OF SNOW
WILL FALL FRIDAY MORNING INTO FRIDAY NIGHT. ANOTHER 3 TO 7 INCHES
OF SNOW WILL FALL SATURDAY MORNING INTO SATURDAY NIGHT. THE
HEAVIEST SNOW WILL FALL IN AN AREA BOUNDED INSIDE A LINE FROM
SUNDANCE TO LEAD TO DEERFIELD TO FOUR CORNERS. OUTSIDE OF THIS
AREA...MUCH LESS SNOW WILL FALL.

THE TWO DAY STORM TOTAL SNOW ACCUMULATION WILL BE 6 TO 14 INCHES
WHERE THE HEAVIEST SNOW FALLS. OUTSIDE OF THIS AREA FOR PLACES SUCH
AS HILL CITY...ONLY A FEW INCHES ARE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY.

Nearby

Wind Advisories in South Dakota, 2012Every wind advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.